# SDR CALA9601866

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT WING NR 4 SLAT DENTED AT XORS 480.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-10-00, FIGURE 12.
